Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes white coating on the tongue?

Answered by
Dr.
Dr. Priyanka Aggarwal

ENT Specialist

Practicing since :2008

Answered : 1391 Questions

default
Posted on Mon, 3 Apr 2017 in Ear, Nose and Throat Problems
Question: What causes dehydration, white tongue? Is there a cure? is it infectious?

very tired, lays down 4 times a day
doctor
Answered by Dr. Priyanka Aggarwal 37 minutes later
Brief Answer:
Oral candidiasis

Detailed Answer:
Hi
Welcome to HealthcareMagic and thanks for putting up the query
White tongue is usually due to fungal infection when white debris deposits. Please send me pictures of your tongue so that I can suggest you better.
Start using hexidine mouth wash daily. Use a good tongue Cleaner.
Also tell me do you have any pain in eating spicy foods? Any chronic disease like diabetes?
Follow up with the required information.

Take care
Thanks and regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Priyanka Aggarwal 6 hours later
With intervenous water the white tongue goes away immediately, the white tongue reappears within 2 hours , what is the cause of the white tongue ?

obviously the white tongue is related to an unknown factor, Why is it causing de hydration?
doctor
Answered by Dr. Priyanka Aggarwal 2 hours later
Brief Answer:
Glossitis

Detailed Answer:
Hi
Thanks for the follow up query.
You might be having dehydration also. The tongue crusts dry up and don't get cleaned off if the person has dehydration. Tongue dryness is a manifestation of dehydration. Dehydration can be due to many reasons like diabetes or renal dysfunction or electrolyte imbalances.
Drink plenty of water. Avoid aerated drinks or tea and coffee.
Get renal function test, blood electrolyte levels and blood sugar levels done.
Please send me the pictures of your tongue.
Start using hexidine mouth wash daily.
It would be better if I see the pictures before suggesting you further.
Thanks and regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Renal dysfunction

doctor1 MD

My blood pressure is 154/86 I am on blood pressure meds. Cartia xl and hctz . What do I need to do?

doctor1 MD

my uncle had undergone a surgery as tumor was detected in the nerves near spine nuero surgeon who operated had asked us to get the tumor tested to check whether the tumor is cancerous or non cancerous i have the reports (attached) can you please...

doctor1 MD

For years I have had a numbness on the ball of my feet..they did an emg and it was within normal limits..what causes this numb sensation? I do like to wear higher heeled shoes..not spiked but around 2 inches..anything I can do to improve the...

doctor1 MD

Looking at the side effect of this drug-Telmisartan 40, 80 mg etc , why is it prescribed to the patients suffering with Hypertension and kedney disease together? and what does it do to reduce the hypertension, if the side effects are palpitation, increased heart rate, chest pain, abnormal ECG-- tachycardia and bradycardia (fast or slow heartbeat), hypotension (low blood pressure), edema (swelling of arms, legs, lips, tongue, or throat, the latter leading to breathing problems), and allergic reactions etc.? Why should one suffering from both the hypertension and kedney failure, CKD or renal dysfunction be subjected to Telma 40- Telmisartan drug?

doctor1 MD

Sir last week iam suffer motions with fever so I check up my blood and urine every thing is normal but serum creatine was 1.3 is it ok for my age .present my age was 30years.the doctor was said you are suffered diarea with fever so slowly the result will be come normal.

doctor1 MD

My Creatinine levels are elevating each time I have blood work done (6 months) I am 75 and exercise and try to eat lots of protein and drink water. Is there a possible medication that I am taking that could cause this to develop. I am on Triamterene/Hctz Tab 37.5/25 and until I started taking them did not have an issue with creatinine levels.